# SDR SWAA2017082215848

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 60,861 hours, 35,414 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 144A7711
- Condition: Cracked
- Location: Rt Wing Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL PRESSURE DECK BEADED WEB CRACKED AT BS 664, RBL 43.  REPAIRED THE WEB IAW EA.
